Home > Experts > Question Question Posted by: Carmen Whittaker | 2013/01/23 Liviton Elixir Addiction Hi, I have been using LIviton Elixir for many months now. About 15ml very morning. It really boosts my concentration and energy. When I try come off it, I get the most excruciating headaches. I am assuming it is from the caffeine. Is Liviton bad for you? I have been getting blemishes on my skin and not sure if it is from the Liviton. I am also exhausted if I do not use it. Can I get kidney damage or any other organ damage from it? Not what you were looking for? Try searching again, or ask your own question 1 Our users say: Posted by: Nadia | 2013/01/31 Im just about to go on liviton and I suffer from anxiety but due to waking up so fatigue and tired with a tight chest i needed a good vitamin, but reading that it has caffeine I dont know if I should be taking it? Reply to Nadia Have your say Your name (optional) Your comment Security × Thanks for commenting! Your comment will appear on the site shortly. Search health advice Find an answer × Thanks for commenting! Your comment will appear on the site shortly. Reply to Your name (optional) Your comment Security Close Submit comment Recently: Asked Questions Answered Questions Commented Questions Harmful diabetes medication Pimples during pregnancy Teenager has ADD The effectiveness of trigestrel Oral sex with ectopic pregnancy? Baby eats too much Entressdruppels for baby Baby has squeaky chest Child has gas and cramps Voltaren side effects Hi im on depo for one month now and have gained 7kg despite of the fact that im using herbex slimming products.What can I di to stop the weight gain? My son and I If a girl swallows sperm, can she get pregnant? He called me filth Hormone advertisement From our sponsors Discover treatments that can help reduce acne What can I do to reduce or remove acne marks? Dementia and Incontinence: what you need to know WIN a R2000 Skin Renewal online store voucher!